MAUDE Adverse Event Report: ARROW INTERNATIONAL INC. EPIDURAL CATHETERIZATION KIT: 19 GA; ANESTHESIA CONDUCTION CATHETER

ARROW INTERNATIONAL INC. EPIDURAL CATHETERIZATION KIT: 19 GA; ANESTHESIA CONDUCTION CATHETER
Model Number IPN045606
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been returned for investigation.Teleflex will continue to monitor and trend related events.
 
Event or Problem Description
I had an epidural kit with an epidural catheter with the tip still sealed.
 
Event or Problem Description
I had an epidural kit with an epidural catheter with the tip still sealed.
 
Additional Manufacturer Narrative
Qn#(b)(4).A device history record review was performed on the epidural catheter with no relevant findings.A corrective action is not required at this time as a potential root cause could not be determined based upon the information provided and without a sample.Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed on the epidural catheter with no evidence to indicate a manufacturing related issue.The customer did provide a photo that appears to show an epidural catheter tip.However, without the actual sample, the potential cause of this complaint could not be determined based upon the information provided.No further action is required at this time.

Brand Name
EPIDURAL CATHETERIZATION KIT: 19 GA
Common Device Name
ANESTHESIA CONDUCTION CATHETER
Manufacturer (Section D)
ARROW INTERNATIONAL INC.
reading PA
Manufacturer (Section G)
ARROW INTERNATIONAL INC.
312 commerce place
asheboro NC 27203
Manufacturer Contact
jasmine brown
3015 carrington mill blvd
morrisville, NC 27560
9193614124
MDR Report Key12983548
Report Number1036844-2021-00180
Device Sequence Number17556593
Product Code BSO
UDI-Device Identifier40801902005128
UDI-Public40801902005128
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K140110
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2022
Device Model NumberIPN045606
Device Catalogue NumberAK-05501
Device Lot Number23F21D0080
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2021
Supplement Date Received by Manufacturer01/24/2022
Initial Report FDA Received Date12/13/2021
Supplement Report FDA Received Date01/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/21/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.
Patient SexUnknown